CSpace
一类超奇性的奇异积分算子及其交换子的有界性
陈琼蕾1; 章志飞2
2004
Source Publication中国科学a辑数学
ISSN1006-9232
Volume034Issue:003Pages:343
Abstract讨论R^n上一类超奇性的奇异积分算子的极大算子TΩ,αf^*(x)=supε>0|∫|x-y|>εb(|y|)Ω(y)|y+^-n-αf(x-y)dy|的(Lα^P,L^p)有界性,改进和推广了文献中的结果;同时应用非对角线的T1定理获得了交换子CΩ,αf(x)=p.v.∫R^n(A(x)-A(y))Ω(x-y)|x-y|^-n-αf(y)dy的(L^p,L^1)有界性。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47367
Collection中国科学院数学与系统科学研究院
Affiliation1.浙江大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
陈琼蕾,章志飞. 一类超奇性的奇异积分算子及其交换子的有界性[J]. 中国科学a辑数学,2004,034(003):343.
APA 陈琼蕾,&章志飞.(2004).一类超奇性的奇异积分算子及其交换子的有界性.中国科学a辑数学,034(003),343.
MLA 陈琼蕾,et al."一类超奇性的奇异积分算子及其交换子的有界性".中国科学a辑数学 034.003(2004):343.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[陈琼蕾]'s Articles
[章志飞]'s Articles
Baidu academic
Similar articles in Baidu academic
[陈琼蕾]'s Articles
[章志飞]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[陈琼蕾]'s Articles
[章志飞]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.